# SDR FDEA202401240106

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 59,336 hours, 27,615 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 746161101B
- Condition: Damaged
- Location: Parking
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAXI OUT OF KMEM, SET PARKING BRAKE AND NOTICED  LEFT AND RIGHT BRAKE PRESSURE INDICATORS SHOWING 0  PSI. AIRCRAFT STARTED TO ROLL FORWARD. APPLIED TOE  BRAKES AND BRAKE PRESSURE BEGAN TO RISE TO  APPROXIMATELY 500 PSI ON BOTH SIDES OF BRAKE  PRESSURE INDICATOR AND AIRCRAFT STARTED TO JERK.  TOE BRAKES APPLIED AND PARKING BRAKE RELEASED. NO  ECAM, ALL THREE HYDRAULIC RESERVOIRS ALL INDICATE  SMALL UPPER GREEN ARC. REVIEWED QRH. PER  MAINTENANCE ON 122.775, ATTEMPTED CIRCUIT BREAKER  RESET ON 133VU PANEL CIRCUIT BREAKERS T56 AND T51  WHICH WERE UNSUCCESSFUL.   FOUND PARKING BRAKE SELECTOR (3309) OUT OF  ADJUSTMENT. ADJUSTED SELECTOR REF ABOVE. PARKING  BRAKE OPS CHECK AND INDICATION OK.   FOUND PARKING BRAKE SELECTOR (3309) OUT OF  ADJUSTMENT. ADJUSTED SELECTOR REF ABOVE. PARKING BRAKE OPS CHECK AND INDICATION OK.
